Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2011, Volume 90, Issue 1, Pages 143–150
DOI: https://doi.org/10.4213/mzm6321
(Mi mzm6321)
 

This article is cited in 10 scientific papers (total in 10 papers)

On Degeneration of the Surface in the Fitting Compactification of Moduli of Stable Vector Bundles

N. V. Timofeeva

P. G. Demidov Yaroslavl State University
References:
Abstract: A new compactification of the moduli scheme of Gieseker-stable vector bundles with given Hilbert polynomial on a smooth projective polarized surface (S,H) over a field k=¯k of zero characteristic was constructed in previous papers by the author. Families of locally free sheaves on the surface S are completed by the locally free sheaves on the schemes which are certain modifications of S. We describe the class of modified surfaces that appear in the construction.
Keywords: moduli space, semistable coherent sheaf, locally free sheaf, blowup algebra, projective algebraic surface, ample divisor.
Received: 21.04.2009
English version:
Mathematical Notes, 2011, Volume 90, Issue 1, Pages 142–148
DOI: https://doi.org/10.1134/S0001434611070145
Bibliographic databases:
Document Type: Article
UDC: 512.722+512.723
Language: Russian
Citation: N. V. Timofeeva, “On Degeneration of the Surface in the Fitting Compactification of Moduli of Stable Vector Bundles”, Mat. Zametki, 90:1 (2011), 143–150; Math. Notes, 90:1 (2011), 142–148
Citation in format AMSBIB
\Bibitem{Tim11}
\by N.~V.~Timofeeva
\paper On Degeneration of the Surface in the Fitting Compactification of Moduli of Stable Vector Bundles
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 1
\pages 143--150
\mathnet{http://mi.mathnet.ru/mzm6321}
\crossref{https://doi.org/10.4213/mzm6321}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2908175}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 1
\pages 142--148
\crossref{https://doi.org/10.1134/S0001434611070145}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000294363500014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052075367}
Linking options:
  • https://www.mathnet.ru/eng/mzm6321
  • https://doi.org/10.4213/mzm6321
  • https://www.mathnet.ru/eng/mzm/v90/i1/p143
  • This publication is cited in the following 10 articles:
    1. N. V. Timofeeva, “Stability and equivalence of admissible pairs of arbitrary dimension for a compactification of the moduli space of stable vector bundles”, Theoret. and Math. Phys., 212:1 (2022), 984–1000  mathnet  crossref  crossref  mathscinet  adsnasa
    2. N. V. Timofeeva, “Locally Free Resolution of Coherent Sheaves in Arbitrary Dimension”, Math. Notes, 110:4 (2021), 632–637  mathnet  crossref  crossref  isi  elib
    3. N. V. Timofeeva, “Admissible pairs vs Gieseker-Maruyama”, Sb. Math., 210:5 (2019), 731–755  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. N. V. Timofeeva, “On a morphism of compactifications of moduli scheme of vector bundles”, Sib. elektron. matem. izv., 12 (2015), 577–591  mathnet  crossref
    5. N. V. Timofeeva, “Izomorfizm kompaktifikatsii modulei vektornykh rassloenii: neprivedennye skhemy modulei”, Model. i analiz inform. sistem, 22:5 (2015), 629–647  mathnet  crossref  mathscinet  elib
    6. N. V. Timofeeva, “On an Isomorphism of Compactifications of Moduli Scheme of Vector Bundles”, Model. anal. inf. sist., 19:1 (2015), 37  crossref
    7. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. IV: Nonreduced moduli”, Sb. Math., 204:1 (2013), 133–153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family”, Sb. Math., 204:3 (2013), 411–437  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. N. V. Timofeeva, “Ob odnom izomorfizme kompaktifikatsii skhemy modulei vektornykh rassloenii”, Model. i analiz inform. sistem, 19:1 (2012), 37–50  mathnet
    10. N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. III: Functorial approach”, Sb. Math., 202:3 (2011), 413–465  mathnet  mathnet  crossref  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:472
    Full-text PDF :211
    References:71
    First page:15
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025